# SDR CA000120001

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,811 hours
- Engine: Pwa PT6A67D
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 12952408525
- Condition: Frayed
- Location: Elevator
- Part time: 5,539 hours, 7,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF CONTROL CABLES BENEATH FLOORBOARDS, IT WAS DISCOVERED THAT THE ELEVATOR DOWN CABLE WAS FRAYED AT STATION 522.5, LOCATED UNDER THE AFT CARGO FLOOR.  THE CABLE HAD RUBBED THROUGH ITS PHENOLIC BUMPER ALLOWING IT TO RUB AGAINST THE EDGE OF THE LIGHTENING HOLE.  CABLE & BUMPER REPLACED.  ADJUSTMENTS MADE TO ALLOW MAXIMUM CLEARANCE THROUGHOUT ITS RUN.
